Alert archive / Washington / Winter Storm Watches in 2021

Winter Storm Watch 3, NWS Spokane, WA

January 10, 2021Ferry County, Okanogan County, Washington

NWS Spokane, WA issued this winter storm watch at Jan 10, 2021, 3:17 PM PST for Ferry County, Okanogan County, Washington. It took effect at Jan 11, 2021, 4:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 10, 2021, 3:17 PM PST (23:17 UTC)
In effect from
Jan 11, 2021, 4:00 PM PST
Expired
Jan 11, 2021, 3:00 PM PST
In force
Issued by
NWS Spokane, WA

Counties Ferry County, WA, Okanogan County, WA

The radar

The Spokane radar (KOTX), 145 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 11.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2021-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2021-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

275 
WWUS46 KOTX 102317
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
317 PM PST Sun Jan 10 2021

...HEAVY WET SNOW POSSIBLE MONDAY NIGHT AND TUESDAY...

.A very moist storm is likely to bring moderate to heavy 
precipitation Monday night into Tuesday. Precipitaiton in the 
Okanogan Highlands, Methow Valley, and along the Cascade Crest is 
expected to fall as snow before transitioning to rain late 
Tuesday. Snow rates could approach 1-2 inches per hour. 

WAZ042-110730-
/O.NEW.KOTX.WS.A.0003.210112T0000Z-210113T0000Z/
East Slopes Northern Cascades-
Including the following locations Mazama, Twisp, Winthrop, 
Stehekin, Conconully, Loup Loup Pass, Stevens Pass, Plain, 
and Holden Village
317 PM PST Sun Jan 10 2021

...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 8 to 16
  inches possible. Locally up to two feet above 4000 feet.

* WHERE...Mazama, Twisp, Winthrop, Stehekin, Conconully, Loup 
  Loup Pass, Stevens Pass, Plain, and Holden Village.

* WHEN...From Monday afternoon through Tuesday afternoon.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.

* ADDITIONAL DETAILS...Snow rates of one to two inches per hour
  coupled with the weight of the snow could result in tree damage
  and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$

WAZ038-110730-
/O.NEW.KOTX.WS.A.0003.210112T0600Z-210113T0000Z/
Okanogan Highlands-
Including the following locations Republic, Wauconda, 
Chesaw Road, Highway 20 Wauconda Summit, Boulder Creek Road, 
and Sherman Pass
317 PM PST Sun Jan 10 2021

...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 9 
  inches possible.

* WHERE...Republic, Wauconda, Chesaw Road, Highway 20 Wauconda 
  Summit, Boulder Creek Road, and Sherman Pass.

* WHEN...From Monday evening through Tuesday afternoon.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Snow rates of one to two inches per hour
  coupled with the weight of the snow could result in tree damage
  and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
3 follow-up statements
788 
WWUS46 KOTX 110548
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
948 PM PST Sun Jan 10 2021

...HEAVY WET SNOW POSSIBLE MONDAY NIGHT AND TUESDAY...

.A very moist storm is likely to bring moderate to heavy
precipitation Monday night into Tuesday. Precipitaiton in the
Okanogan Highlands, Methow Valley, and along the Cascade Crest is
expected to fall as snow before transitioning to rain late
Tuesday. Snow rates could approach 1-2 inches per hour.

WAZ042-111800-
/O.CON.KOTX.WS.A.0003.210112T0000Z-210113T0000Z/
East Slopes Northern Cascades-
Including the following locations Mazama, Twisp, Winthrop, 
Stehekin, Conconully, Loup Loup Pass, Stevens Pass, Plain, 
and Holden Village
948 PM PST Sun Jan 10 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 8 to 
  16 inches possible. Locally up to two feet above 4000 feet.

* WHERE...Mazama, Twisp, Winthrop, Stehekin, Conconully, Loup 
  Loup Pass, Stevens Pass, Plain, and Holden Village.

* WHEN...From Monday afternoon through Tuesday afternoon.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.

* ADDITIONAL DETAILS...Snow rates of one to two inches per hour 
  coupled with the weight of the snow could result in tree 
  damage and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

WAZ038-111800-
/O.CON.KOTX.WS.A.0003.210112T0600Z-210113T0000Z/
Okanogan Highlands-
Including the following locations Republic, Wauconda, 
Chesaw Road, Highway 20 Wauconda Summit, Boulder Creek Road, 
and Sherman Pass
948 PM PST Sun Jan 10 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING
THROUGH TUESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 9 
  inches possible.

* WHERE...Republic, Wauconda, Chesaw Road, Highway 20 Wauconda 
  Summit, Boulder Creek Road, and Sherman Pass.

* WHEN...From Monday evening through Tuesday afternoon.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Snow rates of one to two inches per hour 
  coupled with the weight of the snow could result in tree 
  damage and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$
432 
WWUS46 KOTX 111056
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
256 AM PST Mon Jan 11 2021

...HEAVY WET SNOW POSSIBLE MONDAY NIGHT AND TUESDAY...

.A very moist storm is likely to bring moderate to heavy
precipitation Monday night into Tuesday. Precipitaiton in the
Okanogan Highlands, Methow Valley, and along the Cascade Crest is
expected to fall as snow before transitioning to rain late
Tuesday. Snow rates could approach 1-2 inches per hour.

WAZ042-112200-
/O.UPG.KOTX.WS.A.0003.210112T0000Z-210113T0000Z/
/O.NEW.KOTX.WS.W.0003.210111T2100Z-210113T0000Z/
East Slopes Northern Cascades-
Including the following locations Mazama, Twisp, Winthrop, 
Stehekin, Conconully, Loup Loup Pass, Stevens Pass, Plain, 
and Holden Village
256 AM PST Mon Jan 11 2021

...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 PM PST TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 10
  inches in the valleys, and 8 to 16 inches in the mountains. 
  Locally up to two feet above 4000 feet.

* WHERE...Mazama, Twisp, Winthrop, Stehekin, Conconully, Loup 
  Loup Pass, Stevens Pass, Plain, and Holden Village.

* WHEN...From 1 PM this afternoon to 4 PM PST Tuesday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.

* ADDITIONAL DETAILS...Snow rates of one to two inches per hour
  coupled with the weight of the snow could result in tree damage
  and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WAZ038-112200-
/O.CON.KOTX.WS.A.0003.210112T0600Z-210113T0000Z/
Okanogan Highlands-
Including the following locations Republic, Wauconda, 
Chesaw Road, Highway 20 Wauconda Summit, Boulder Creek Road, 
and Sherman Pass
256 AM PST Mon Jan 11 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 9 
  inches possible.

* WHERE...Republic, Wauconda, Chesaw Road, Highway 20 Wauconda 
  Summit, Boulder Creek Road, and Sherman Pass.

* WHEN...From Monday evening through Tuesday afternoon.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Snow rates of one to two inches per hour 
  coupled with the weight of the snow could result in tree 
  damage and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
604 
WWUS46 KOTX 112300
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
300 PM PST Mon Jan 11 2021

...HEAVY WET SNOW TONIGHT AND TUESDAY...

.A very moist storm is likely to bring moderate to heavy
precipitation overnight into Tuesday. Precipitaiton in the 
Okanogan Highlands, Methow Valley, and along the Cascade Crest is 
expected to fall as snow before transitioning to rain late 
Tuesday. Snow rates could approach 1-2 inches per hour.

WAZ038-120700-
/O.UPG.KOTX.WS.A.0003.210112T0600Z-210113T0000Z/
/O.EXB.KOTX.WS.W.0003.210112T0600Z-210113T0000Z/
Okanogan Highlands-
Including the following locations Republic, Wauconda, 
Chesaw Road, Highway 20 Wauconda Summit, Boulder Creek Road, 
and Sherman Pass
300 PM PST Mon Jan 11 2021

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations 3 to 7
  inches with locally up to a foot in the higher terrain.

* WHERE...Republic, Wauconda, Chesaw Road, Highway 20 Wauconda 
  Summit, Boulder Creek Road, and Sherman Pass.

* WHEN...From 10 PM this evening to 4 PM PST Tuesday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Snow rates of one to two inches per hour 
  coupled with the weight of the snow could result in tree 
  damage and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WAZ042-120700-
/O.CON.KOTX.WS.W.0003.000000T0000Z-210113T0000Z/
East Slopes Northern Cascades-
Including the following locations Mazama, Twisp, Winthrop, 
Stehekin, Conconully, Loup Loup Pass, Stevens Pass, Plain, 
and Holden Village
300 PM PST Mon Jan 11 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 10
  inches in the valleys, and 8 to 16 inches in the mountains.
  Locally up to two feet above 5000 feet.

* WHERE...Mazama, Twisp, Winthrop, Stehekin, Conconully, Loup 
  Loup Pass, Stevens Pass, Plain, and Holden Village.

* WHEN...From 1 PM this afternoon to 4 PM PST Tuesday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.

* ADDITIONAL DETAILS...Snow rates of one to two inches per hour 
  coupled with the weight of the snow could result in tree 
  damage and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm watch went out at Jan 10, 2:56 PM PST, 21 minutes earlier.

Area forecast discussion, Jan 10, 2:56 PM PST, 21 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
256 PM PST Sun Jan 10 2021

.SYNOPSIS...
We could see some sprinkles or flurries at times through early
Monday, but otherwise, most areas should just expect mostly
cloudy skies. A strong storm system will bring periods of moderate
to heavy precipitation Monday night through Wednesday. Heavy
snow will be possible in the Northern Cascades and Okanogan
Highlands. Strong winds are expected across the Basin. Drier
weather returns on Thursday.

&&

.DISCUSSION...

...GUSTY WINDS ALONG WITH HEAVY RAIN AND MOUNTAIN SNOW MONDAY
NIGHT THROUGH WEDNESDAY...

Through Monday: Through tonight the best chances of light precip
will be in the Cascades and across far northern WA/ID.
A stronger wave will move along the US/Canadian border Monday
afternoon. Models are indicating precipitation expanding from the
Cascades in the morning into central WA by early afternoon, and
into eastern WA/northern ID by mid-afternoon. Snow chances
transitioning to rain across the Spokane area and lower elevations
of east-central Washington during the afternoon as well. /KD

Monday night through Wednesday: There are a myriad of impacts
possible across the Inland NW as an atmospheric river takes aim
at the region. Strong winds and heavy rain/snow are our main
concerns. Models trends over the last 24 hours have been toward
more QPF and stronger winds. Confidence remains high for the
passage of this warm, subtropical plume of moisture with subtle
differences amongst the guidance on the timing of two waves
tracking along the plume and exact precipitation amounts.

* TIMING: There are two main shortwaves and associated surface
  lows that will be the main focus for heavier precipitation. The
  first low will track across NW WA and southern BC Monday night
  and Tuesday. Strong upslope flow and isentropic ascent drawn
  into the low will lead to widespread precipitation across
  Central and Northern WA Monday night with moderate to locally
  heavy precipitation intensities focusing north and west of a
  line from Colville to Wenatchee. As the low swings into BC
  Tuesday morning, a frontal boundary will bring a shift from S/SE
  winds to S/SW and shift the heavier precipitation into Eastern
  WA and North ID. QPF rates on TUE could be on the order of
  0.50-0.75" per 4-6 hour. Precipitation will taper off in the lee
  of the Cascades and across the Basin Tuesday afternoon with
  showers continuing into the rising terrain of NE WA and N ID as
  well as the Cascade Crest. Precipitation rates by this time will
  become significantly lighter as the subtropical moisture plume
  sags south into Oregon. A second shortwave and surface low
  tracks into NW WA Tuesday night and southern BC Wednesday
  generally repeating the process. This second push however will
  be warmer with higher snow levels. This second push could
  present our bigger threats for flooding.

* SNOW: There is increasing concern for heavy wet snow across the
  northern mountains and North Cascades. Models support the idea
  of 850mb temperatures near 0C or slightly colder for Monday
  night through midday Tuesday when a bulk of the first round of
  precipitation will fall. If this falls as snow as indicated in
  the Bufkit data for Republic, Winthrop, and Plain...upwards of
  5-9" of snow could be possible before snow levels rise. Mazama
  will stand a good chance of a foot of snow. We could also see a
  foot of snow at Stevens Pass and Sherman Pass before warmer
  temperatures arrive in the afternoon. This will be the heavy,
  wet variety with high rates which could lead to some tree damage
  and power outages.

* ROCK AND LANDSLIDES: Saturated grounds, warmer temperatures,
  and potential for moderate to heavy rainfall amounts of an inch
  or more raises concern for rock and landslides in steep terrain.
  Past weather events of this nature have a history of producing
  these impacts.

* MINOR FIELD FLOODING/RISING STREAMS/RIVERS: Rainfall amounts
  have increased. Over the 48 hour period... there is a decent
  chance for over an inch of rainfall across NE WA and N ID.
  Current snowpack data suggest elevations of 3000 feet and higher
  will be able to absorb the first round of rain. However, warm
  and windy conditions could ripen the snowpack enough at these
  mid elevations to allow the second round to runoff. In addition,
  several inches of water is stored in the snowpack on the valley
  floors across the valleys of northern WA and N ID. This is much
  riper snow and could very well add to runoff. As such, field
  flooding, increasing flows on creeks and streams, and potential
  for water seepage into basements is a concern. A few main stem
  rivers like Stehekin, Cd'A, St Joe, and Palouse will experience
  increase flows but are not expected to come close to flood
  levels. Paradise Creek will need to be monitored closely for
  sharp rises with snowmelt from Moscow expected to contribute to
  this latest warm, rain episode.

 *STRONG WINDS: The EC has come up with winds. Not to the extent of
  the GFS much significantly stronger than yesterday. Gusty south
  to southeast winds are expected to develop Tuesday with speeds
  around 10-20 mph and gusts up to 35 mph. Stronger winds are
  expected to develop Wednesday as a cold front sags through the
  region. Sustained speeds of 15-35 mph are expected with gusts
  40-50 mph. Wind advisories may be warranted if the models
  continue with these projections. Strongest winds will impact the
  Basin, West Plains, Palouse, and into the Blue Mountains as
  well as our ridgetops. It will also be gusty across our
  sheltered northern valleys. While speeds may not reach advisory
  thresholds, some tree damage and power outages cannot be ruled
  out with so many targets.

Thursday-Sunday: Drier weather returns to the region Thursday as
high pressure briefly amplifies behind Wednesday's cold front
but the drying will be short-lived with the next weather
disturbance expected on or around Friday. This will not be a
significant weather maker with generally light snow in the
mountains and mix of rain/snow in the lowlands. Drier weather
looks to return for next weekend with temperatures cooling back
near seasonal readings. /sb

&&

.AVIATION...
00Z TAFS: The Cascades and adjacent valleys will continue with
the potential for deteriorated flight levels along with chances of
mainly light snow into early Monday. Chance for precip look to
become more widespread after 12Z Monday, though still favoring far
northern WA and ID initially. Generally lights winds anticipated
through the TAF period. /KD

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        31  39  35  45  39  45 /   0  20  30  80  70  70
Coeur d'Alene  31  40  34  44  38  44 /   0  20  20  80  70  70
Pullman        31  40  34  43  39  45 /   0  10  20  80  80  70
Lewiston       34  45  38  49  44  51 /   0  10  10  60  60  50
Colville       29  37  32  41  35  43 /  10  40  70  90  60  70
Sandpoint      30  37  33  39  37  41 /  10  40  40  90  70  70
Kellogg        30  40  34  42  38  43 /   0  20  30  90  80  80
Moses Lake     33  41  36  47  40  48 /   0  30  40  70  70  40
Wenatchee      32  38  35  42  36  44 /  10  30  70  90  70  50
Omak           33  38  34  41  34  42 /  20  30  90  90  50  60

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Winter Storm Watch from Monday afternoon through Tuesday
     afternoon for East Slopes Northern Cascades.

     Winter Storm Watch from Monday evening through Tuesday afternoon
     for Okanogan Highlands.

&&
Hazardous weather outlook, Jan 10, 4:49 AM PST, 10 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
449 AM PST Sun Jan 10 2021

IDZ001-WAZ037-038-041-042-111400-
Northern Panhandle-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-
449 AM PST Sun Jan 10 2021

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

An atmospheric river will take aim at the Inland Northwest
starting Monday Night and continuing through Wednesday. Some of
the Cascade valleys will start off as snow with the potential of
brief moderate to heavy snowfall late Monday night through Tuesday
morning. Thereafter snow levels will quickly rise to at least 4000
feet. Widespread lowland and midslope rain is expected, which by
Wednesday will lead to rises on rivers and streams, ponding of
water on low lying areas, and possible mud, rock or landslides on
already saturated steep terrain. Precipitation amounts in the
valleys of over a half inch and in the mountains of an inch or
more (with 2 inches or more in the Cascades) is expected.

IDZ002>004-026-027-WAZ031>036-043-044-111400-
Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Northeast Blue Mountains-Lower Garfield and Asotin Counties-
Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Okanogan Valley-Waterville Plateau-
449 AM PST Sun Jan 10 2021

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

An atmospheric river will take aim at the Inland Northwest
starting late Monday night and continue through Wednesday.
Widespread rain is expected, which by Wednesday will lead to rises
on rivers and streams. Precipitation amounts look to range from a
quarter of an inch in the Columbia Basin to three quarters of an
inch across the Palouse with higher amounts expected in the
mountains.

Nearby

Winter Storm Watches in Washington, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.